# SDR ABXA9801104

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45894
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 575032229
- Condition: Cracked
- Location: Bs 1280
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 3LL IS CRACKED AT STATION 1280 TO 1260.  REPAIRED IAW DC8 SRM 51-3-0.
